It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-13-2013, 08:05 AM   #1
Newbie
(female)
 
Join Date: Jul 2013
Posts: 3
Sunnyshores HB User
Peri moodiness

My 3 worst peri symptoms are moodiness with irritability, impatience like PMS that can happen anytime and last for different periods of time, migraines, and now my period has gotten heavy again.I'm 53 and a half and I'm sick of these symptoms. My irritability affects my fiance. Has anybody found anything natural to take that helps these symptoms? I've been taking Zoloft for 16 years for the PMS and I fill my migraine med every month and even cut it in half to make it last longer. I'm fed up!

 
Sponsors Lightbulb
   
Old 07-13-2013, 08:52 AM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,551
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Peri moodiness

Have you tried bcp? And then transition to HRT? I did that and it worked perfectly. Still does - been on HRT for 10 years....

 
Sponsors Lightbulb
   
Old 07-13-2013, 09:21 AM   #3
Newbie
(female)
 
Join Date: Jul 2013
Posts: 3
Sunnyshores HB User
Re: Peri moodiness

[QUOTE=Titchou;5199024]Have you tried bcp? And then transition to HRT? I did that and it worked perfectly. Still does - been on HRT for 10 years....[/QUOTE


I can't take the pill because I have high blood pressure

 
Old 07-13-2013, 12:26 PM   #4
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,551
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Peri moodiness

Ummm...so you aren't on meds for the high blood pressure? I am (Lisinopril HCTZ) and take HRT. My bp is normally around 115/70 on the meds.

Last edited by Titchou; 07-13-2013 at 12:27 PM.

 
Old 07-13-2013, 03:15 PM   #5
Newbie
(female)
 
Join Date: Jul 2013
Posts: 3
Sunnyshores HB User
Re: Peri moodiness

Quote:
Originally Posted by Titchou View Post
Ummm...so you aren't on meds for the high blood pressure? I am (Lisinopril HCTZ) and take HRT. My bp is normally around 115/70 on the meds.
I take that as well but my Drs do not recommend anything that can cause bp to go up even though my bp is controlled on the meds

Last edited by Sunnyshores; 07-13-2013 at 03:16 PM.

 
Old 07-13-2013, 03:18 PM   #6
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,551
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Peri moodiness

You need new doctors then. The whole point of controlling it so that you can do other things. What they are telling you is the same thing as spending 5 years taking allergy shots but still avoiding everything you are allergic to. Why on earth would you so that? It makes no sense. You can always come off it if it causes your bp to go up.

Last edited by Titchou; 07-13-2013 at 03:19 PM.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!